Time-like Loxodromes on Rotational Surfaces in Minkowski 3-space


BABAARSLAN M. , MUNTEANU M. I.

Analele Stiintifice Ale Universitatii Al I Cuza Din Iasi-Serie Noua-Matematica, vol.61, no.2, pp.471-484, 2015 (Refereed Journals of Other Institutions)

  • Publication Type: Article / Article
  • Volume: 61 Issue: 2
  • Publication Date: 2015
  • Doi Number: 10.2478/aicu-2013-0021
  • Title of Journal : Analele Stiintifice Ale Universitatii Al I Cuza Din Iasi-Serie Noua-Matematica
  • Page Numbers: pp.471-484